U.S. doctors online nowAsk doctors free
A member asked:

I am takng azor (amlodipine and olmesartan) 5/20 for blood pressure. i have taken it for about 3 years with no problems. now, i see my ankles swelling is azor (amlodipine and olmesartan) the cause?

3 doctor answers11 doctors weighed in
Dr. George Mathew
Cardiology 59 years experience
Possible.: Azor (amlodipine and olmesartan) contains two drugs- amlodipine and olmesartan medoxomil. Amlodipine can cause ankle swelling. Please check with your md!
Dr. Joseph Newman
Podiatry 33 years experience
It could: Peripheral edema is a possible adverse effect of Azor (amlodipine and olmesartan) use. Talk to your pharmacist and/or physician for more information about this possibility.
Dr. Jack Rubin
Nephrology and Dialysis 49 years experience
Edema and Azor (amlodipine and olmesartan): Azor (amlodipine and olmesartan) (az) has two medicines, amlodipine (a) and olmesartan (o). A is known to cause some fluid swelling which is made less severe by the o. The fact that you know have swelling, after being on az for 3 years without it, may indicate that you have a new problem that is causing your edema. Speak to your physician about it and she if you both can find an answer to your problem. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.